# SDR 96ZZZX726

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N958FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0071
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 6041H144
- Condition: Failed
- Location: Standby Power
- Component: Cutlerham
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY POWER REPORTED INOPERATIVE.  NO POWER OUTPUT TO BUS FROM ALTERNATOR.  FOUND DEFECTIVE STANDBY POWER RELAY.  THE RELAY SOLENOID SHAFT HAD DISCONNECTED FROM THE CONTACTOR BAR.  SUBMITTER STATED THIS IS THE 4TH OCCURRENCE ON DIFFERENT SERIAL NUMBERED AIRCRAFT.
